# SDR CA050923001

- Difficulty date: July 9, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 555405
- Condition: Failed
- Location: Actuator
- Component: Actuator, Messier, 555405
- Component part number: 06520101
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE 3A AND 3B HYD PUMPS WERE TURNED ON.  SHORTLY THEREAFTER THE SYSTEM 3 HIGH TEMP MSG CAME ON.  QRH FOLLOWED AND TURNED OFF 3A PUMP TO ISOLATE PROBLEM.  THE HIGH TEMP WENT OUT.  ON SHORT FINAL THE CREW PUT GEAR DOWN, THE GEAR DISAGREE MSG CAME ON ASSOCIATED WITH THE NOSE GEAR.  THE CREW FOLLOWED QRH AND PULLED THE LANDING GEAR MANUAL RELEASE, THE NOSE GEAR CAME DOWN FINE.  MX REPLACED THE ACTUATOR AND THE SELECTOR VALVE, SWING CHECKS GOOD. PARTS REMOVED: ACTUATOR, P/N 16520-101, VENDOR: MESSIER-DOWTY.  SELECTOR VALVE, P/N 55540-5, VENDOR: VICKERS.
